Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had bronchitis. Have irregular bleeding after wyselone. Reason?

Hi, I had bronchitis problem around April. The doctor game me 20mg of Wyselone for only 4 days. SInce then I am having constant irregular bleeding . I consulted another doctor who gave me femilion to regularise periods. I had it for 2 months and then stopped it , thinking that my cycle has regularised. However, now that i have stopped taking it I am again having irregular bleeding.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for writing in to Healthcare Magic!
The steroid is certainly nor a cause for your suffering.
Please get a CBC and see whether you have a normal platelet count, some times viral infections can lead to decreased platelets count and such bleeding can result.
If that is not a cause then you should consult a gynecologist for a local examination so that if there is some unrelated cause then that could be corrected.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor